# SDR USAA2010060391056

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 3,719 hours, 1,087 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,719 hours, 1,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 404 - SFO - EES - CIDS WARNING CHECK DOOR PRESSURE 2R.  MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE.
